# SDR USAA2012080800018

- Difficulty date: August 7, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 59,196 hours, 22,891 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Reservoir
- Part number: 80330035
- Part serial: 0222
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - R2 DOOR EMERGENCY POWER RESERVOIR PRESSURE LOW.  REMOVED AND REPLACED RESERVOIR PER JOB CARD 19C84252003.
